Existence of Solutions for a Sublinear System of Elliptic Equations
MetadataShow full metadata
We study the existence of non-trivial non-negative solutions for the system
-Δu = |x|α vp
Δv = |x|b uq,
where p and q are positive constants with pq < 1, and the domain is the unit ball of ℝN (N > 2) except for the center zero. We look for pairs of functions that satisfy the above system and Dirichlet boundary conditions set to zero. Our results also apply to some super-linear systems.
CitationCid, C., & Yarur, C. (2000). Existence of solutions for a sublinear system of elliptic equations. Electronic Journal of Differential Equations, 2000(33), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.